# SDR AWXA9700179

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 2211 · Autopilot Computer
- Part: Flt Aug Computer
- Part number: B397BAM0401
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER TRAVEL LIMIT CLASS 1 WARNING IN FLIGHT, BOTH 1 AND 2.  UNABLE TO CLEAR BY TURNING FACS 1 AND 2 OFF AND ON.  REPLACED NR 1 FAC, TEST NORMAL.
